Four-dimensional contact CR-submanifolds in S7(1) - Université Polytechnique des Hauts-de-France Access content directly
Journal Articles Mathematical News / Mathematische Nachrichten Year : 2017

Four-dimensional contact CR-submanifolds in S7(1)


The analogue of CR -submanifolds in (almost) Kählerian manifolds is the concept of contact CR -submanifolds in Sasakian manifolds. These are submanifolds for which the structure vector field ξ is tangent to the submanifold and for which the tangent bundle of M can be decomposed as T(M)=H(M)⊕E(M)⊕Rξ, where H(M) is invariant with respect to the endomorphism φ and E(M) is antiinvariant with respect to φ. The lowest possible dimension for M in which this decomposition is non trivial is the dimension 4. In this paper we obtain a complete classification of four-dimensional contact CR -submanifolds in S5(1) and S7(1) for which the second fundamental form restricted to H(M) and E(M) vanishes identically. © 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
No file

Dates and versions

hal-03148573 , version 1 (22-02-2021)



Mirjana Djorić, Marian Ioan Munteanu, Luc Vrancken. Four-dimensional contact CR-submanifolds in S7(1). Mathematical News / Mathematische Nachrichten, 2017, 290 (16), pp.2585-2596. ⟨10.1002/mana.201600437⟩. ⟨hal-03148573⟩
14 View
0 Download



Gmail Facebook X LinkedIn More